MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 623421L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was discovered the patient experienced an intra-operative femoral fracture during revision surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.X-ray images were included for review.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRHFEM W/PIN XSMLFT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8004481
Report Number1818910-2018-73507
Device Sequence Number1311265
Product Code JWH
UDI-Device Identifier10603295179504
UDI-Public10603295179504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number623421L
Device Lot Number698715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;